# SDR SWAA2021092420376

- Difficulty date: September 20, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N8742M
- Make and model: Boeing 737-8
- Aircraft serial: 61868
- Aircraft time: 1,185 hours, 608 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A30079
- Part serial: BNG36524P
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN DOOR SLIDE PARTIALLY DEPLOYED AS MAIN CABIN DOOR WAS OPENED. / R&R L1 DOOR SLIDE PER WORK INSTRUCTION 825-PRD-01-01.P/N OFF - 5A3007-9 S/N OFF - BNG36524P/N ON - 5A3307-7 S/N ON - BNG30905
